Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 281, NWS Tulsa, OK

July 11, 2020LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 11, 2020, 10:32 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2020, 10:32 PM CDT (03:32 UTC)
Expired
Jul 11, 2020, 11:15 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 20 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 11:00 PM CDTTSTM WND DMGSpiro, OK8-10 INCH TREE LIMBS DOWN
Jul 11, 11:00 PM CDTTSTM WND GST 70Spiro, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2598 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WUUS54 KTSA 120332
SVRTSA
ARC033-047-131-OKC079-135-120415-
/O.NEW.KTSA.SV.W.0281.200712T0332Z-200712T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1032 PM CDT Sat Jul 11 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Franklin County in west central Arkansas...
  Southwestern Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 1115 PM CDT.

* At 1032 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles northwest of Charleston to 3 miles southeast
  of Poteau, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Poteau...                         Charleston...
  Greenwood...                      Alma...
  Barling...                        Pocola...
  Muldrow...                        Roland...
  Lavaca...                         Spiro...
  Arkoma...                         Panama...
  Hackett...                        Hartford...
  Huntington...                     Bonanza...
  Branch...                         Midland...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 12.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
      3507 9425 3506 9425 3506 9423 3499 9423
      3495 9427 3495 9435 3496 9437 3493 9443
      3494 9445 3510 9444 3503 9470 3528 9482
      3532 9482 3556 9432 3528 9392 3523 9392
TIME...MOT...LOC 0332Z 323DEG 39KT 3535 9407 3502 9458 

HAIL...1.00IN
WIND...70MPH
 
$$
4 follow-up statements
130 
WWUS54 KTSA 120342
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1042 PM CDT Sat Jul 11 2020

ARC033-047-131-OKC079-135-120415-
/O.CON.KTSA.SV.W.0281.000000T0000Z-200712T0415Z/
Franklin AR-Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
1042 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN FRANKLIN...SOUTHWESTERN CRAWFORD...SEBASTIAN...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

At 1041 PM CDT, severe thunderstorms were located along a line
extending from near Charleston to 4 miles northeast of Heavener
Runestone State Park, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. Trees and power lines are reported down in 
         Fort Smith and across northern Le Flore County.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Charleston...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Panama...
Hackett...                        Hartford...
Huntington...                     Bonanza...
Branch...                         Midland...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 12.
 Interstate 40 in Oklahoma between mile markers 316 and 328.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
      3507 9425 3506 9425 3506 9423 3499 9423
      3495 9427 3495 9435 3496 9437 3493 9443
      3494 9445 3510 9444 3503 9470 3528 9482
      3532 9482 3556 9432 3528 9392 3523 9392
TIME...MOT...LOC 0341Z 323DEG 39KT 3529 9401 3496 9452 

HAIL...1.00IN
WIND...70MPH
 
$$
447 
WWUS54 KTSA 120350
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1050 PM CDT Sat Jul 11 2020

ARC033-047-131-OKC079-135-120415-
/O.CON.KTSA.SV.W.0281.000000T0000Z-200712T0415Z/
Franklin AR-Crawford AR-Sebastian AR-Sequoyah OK-Le Flore OK-
1050 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN FRANKLIN...SOUTHWESTERN CRAWFORD...SEBASTIAN...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

At 1049 PM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Booneville to 6 miles west of Morgan
Springs, moving southeast at 55 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Charleston...
Greenwood...                      Barling...
Pocola...                         Lavaca...
Spiro...                          Arkoma...
Panama...                         Hackett...
Hartford...                       Huntington...
Bonanza...                        Branch...
Midland...                        Cameron...
Moffett...                        Excelsior...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 2 and 5.
 Interstate 540 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3523 9402 3514 9403 3514 9414 3510 9414
      3507 9425 3506 9425 3506 9423 3499 9423
      3495 9427 3495 9435 3496 9437 3493 9443
      3494 9445 3510 9444 3503 9470 3523 9479
      3548 9438 3528 9392 3523 9392
TIME...MOT...LOC 0349Z 324DEG 46KT 3520 9394 3487 9445 

HAIL...1.50IN
WIND...70MPH
 
$$
352 
WWUS54 KTSA 120404
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1104 PM CDT Sat Jul 11 2020

ARC033-047-OKC135-120412-
/O.CAN.KTSA.SV.W.0281.000000T0000Z-200712T0415Z/
Franklin AR-Crawford AR-Sequoyah OK-
1104 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN...
SOUTHWESTERN CRAWFORD AND SOUTHEASTERN SEQUOYAH COUNTIES IS
CANCELLED...

The storm moving toward Franklin County weakened. The worst of the 
the storms have moved out of Crawford and Sequoyah counties. 

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Arkansas...and southeastern and east central Oklahoma.

LAT...LON 3507 9425 3506 9425 3506 9423 3499 9423
      3496 9426 3495 9435 3496 9437 3495 9441
      3493 9443 3494 9445 3510 9444 3503 9470
      3516 9476 3531 9450 3530 9449 3536 9440
      3522 9420 3514 9414 3510 9414
TIME...MOT...LOC 0402Z 323DEG 39KT 3510 9385 3477 9436 

$$

ARC131-OKC079-120415-
/O.CON.KTSA.SV.W.0281.000000T0000Z-200712T0415Z/
Sebastian AR-Le Flore OK-
1104 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES...

At 1102 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Magazine to 5 miles southwest of
Beauchamp, moving southeast at 45 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations in or near the path include...
Fort Smith...                     Poteau...
Greenwood...                      Pocola...
Spiro...                          Arkoma...
Panama...                         Hackett...
Hartford...                       Huntington...
Bonanza...                        Midland...
Cameron...                        Excelsior...
Burnville...                      Jenny Lind...
Fort Smith Regional Airport...    Shady Point...
Rock Island...                    Patterson...

This includes Interstate 540 between mile markers 10 and 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3507 9425 3506 9425 3506 9423 3499 9423
      3496 9426 3495 9435 3496 9437 3495 9441
      3493 9443 3494 9445 3510 9444 3503 9470
      3516 9476 3531 9450 3530 9449 3536 9440
      3522 9420 3514 9414 3510 9414
TIME...MOT...LOC 0402Z 323DEG 39KT 3510 9385 3477 9436 

HAIL...1.50IN
WIND...70MPH
 
$$
665 
WWUS54 KTSA 120413
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1113 PM CDT Sat Jul 11 2020

ARC131-OKC079-120421-
/O.EXP.KTSA.SV.W.0281.000000T0000Z-200712T0415Z/
Sebastian AR-Le Flore OK-
1113 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN AND
NORTHEASTERN LE FLORE COUNTIES WILL EXPIRE AT 1115 PM CDT...
    
The worst of the storms which prompted the warning will continue to 
move out of the area. Therefore the warning will be allowed to 
expire. Gusty winds and heavy rain will continue in the area through 
Midnight.  

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Arkansas...and southeastern and east central Oklahoma.

LAT...LON 3507 9425 3506 9425 3506 9423 3499 9423
      3496 9426 3495 9435 3496 9437 3495 9441
      3493 9443 3494 9445 3510 9444 3503 9470
      3516 9476 3531 9450 3530 9449 3536 9440
      3522 9420 3514 9414 3510 9414
TIME...MOT...LOC 0411Z 323DEG 39KT 3504 9380 3471 9431 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 10:03 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 11, 10:03 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1003 PM CDT Sat Jul 11 2020

.DISCUSSION...
MCS along a Pawnee to FSM line continues to push southward with
continued reports of severe weather along the line. Expanded severe
thunderstorm watch southward to include all but Pushmataha and
Choctaw Counties, which may need to be added at a later time. Very
strong instability remains in place south of the convection, and deep
layer shear remains unseasonably strong. Expect severe weather
potential to persist until after midnight, with damaging wind threat
most likely hazard as cold pool surges south, and strong embedded
cells potentially producing large hail. Adjusted forecast based on
expected convective trends remainder of the night. Isolated heavy
rainfall rates/amounts will result in some flash flooding, but we
don't believe threat is widespread enough at this time to warrant a
flash flood watch.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...69
Hazardous weather outlook, Jul 11, 4:44 PM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CDT Sat Jul 11 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CDT Sat Jul 11 2020

...SEVERE WEATHER LIKELY THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly north of Highway 412.
	ONSET...After 7 pm.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.
	AREA AT GREATEST RISK...North of I-40.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 7 pm.

DANGEROUS HEAT.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.
	AREA AT GREATEST RISK...Eastern Oklahoma and West Central Arkansas.

DISCUSSION...
Severe weather is expected to develop into northeastern Oklahoma and
northwest Arkansas this evening through early tonight. The primary
threat will be damaging wind gusts up to 70 mph, with a lesser threat
of large hail. There is also a non-zero threat of isolated tornadoes
in areas closer to the Kansas and Missouri borders this evening.

A complex of severe storms is expected to develop over south central
Kansas and north central Oklahoma by early this evening, and will
move southeast across northeast Oklahoma and northwest Arkansas
during the evening and tonight. Very strong instability and strong
wind shear will favor organized and potentially significant severe
weather, perhaps as far south as I-40, with lesser chances to the
south. Thunderstorms will continue to push into southeastern Oklahoma
and west central Arkansas through late tonight.

Dangerous heat is ongoing this afternoon across much of eastern
Oklahoma and west central Arkansas, with heat index values in the 110
to 116 degree range. An Excessive Heat Warning is in effect for much
of the area through 9 pm this evening. Conditions will improve by
late evening as temperatures cool, and thunderstorms begin to push
into the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY...Dangerous Heat Potential.
TUESDAY...Thunderstorm Potential...Dangerous Heat Potential.
WEDNESDAY through FRIDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorms are expected to continue to affect southeastern
Oklahoma and west central Arkansas Sunday morning into the
afternoon, as the cold front slowly passes through the region. There
is a limited risk of severe weather with this activity.

The heat will become the main concern next week, especially Tuesday
through Friday with heat index values in the 100 to 110 degree
range across eastern Oklahoma and western Arkansas during this
time.

weather.gov/tulsa contains additional information.

69

In the hours before

Local storm report, Jul 11, 9:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND GST     SALLISAW                35.46N 94.79W
07/11/2020  E62 MPH          SEQUOYAH           OK   EMERGENCY MNGR

            REPORTED AT SALLISAW EOC

&&

LACY
Local storm report, Jul 11, 10:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     STILWELL                35.81N 94.63W
07/11/2020                   ADAIR              OK   BROADCAST MEDIA

            TREES DOWN IN STILWELL...TIME ESTIMATED BY RADAR

&&

LACY
Local storm report, Jul 11, 10:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     3 N MULDROW             35.45N 94.60W
07/11/2020  M70 MPH          SEQUOYAH           OK   TRAINED SPOTTER

&&

LACY
Local storm report, Jul 11, 10:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND DMG     SALLISAW                35.46N 94.79W
07/11/2020                   SEQUOYAH           OK   LAW ENFORCEMENT

            LARGE TREE AND POWER POLE DOWN AT REDWOOD AND WHEELER

&&

LACY
Local storm report, Jul 11, 10:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1024 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     OKMULGEE                35.62N 95.96W
07/11/2020  M63 MPH          OKMULGEE           OK   AWOS

            MEASURED AT OKMULGEE AIRPORT

&&

LACY
Local storm report, Jul 11, 10:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     5 E PANAMA              35.17N 94.58W
07/11/2020  E60 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:22 PM CDTSpecial Weather StatementTSANowata23 min
Jul 11, 7:34 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington41 min
Jul 11, 7:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers52 min
Jul 11, 7:44 PM CDTSevere Thunderstorm WarningTSADelaware46 min
Jul 11, 7:55 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes50 min
Jul 11, 8:00 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington30 min
Jul 11, 8:12 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jul 11, 8:21 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner24 min
Jul 11, 8:26 PM CDTSpecial Weather StatementTSARogers34 min
Jul 11, 8:27 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
Jul 11, 8:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Jul 11, 8:36 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner39 min
Jul 11, 8:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner44 min
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningTSAAdair35 min
Jul 11, 9:02 PM CDTSpecial Weather StatementTSAWagoner28 min
Jul 11, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner35 min
Jul 11, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more47 min
Jul 11, 9:15 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jul 11, 9:18 PM CDTSevere Thunderstorm WarningTSAAdair12 min
Jul 11, 9:27 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah48 min
Jul 11, 9:34 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner26 min
Jul 11, 9:49 PM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more3 hr
Jul 11, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa40 min
Jul 11, 9:54 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Jul 11, 9:56 PM CDTSpecial Weather StatementTSAHaskell, Muskogee49 min
Jul 11, 10:00 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner30 min
Jul 11, 10:02 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington28 min
Jul 11, 10:07 PM CDTFlash Flood WarningTSATulsa3 hr
Jul 11, 10:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg41 min
Jul 11, 10:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner, Washington19 min
Jul 11, 10:29 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore46 min
Jul 11, 10:35 PM CDTSpecial Weather StatementTSAOsage, Pawnee25 min
Jul 11, 10:40 PM CDTSpecial Weather StatementTSAOkfuskee35 min
Jul 11, 10:48 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Jul 11, 10:53 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha52 min
Jul 11, 10:55 PM CDTSpecial Weather StatementTSACreek, Washington50 min
Jul 11, 11:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more45 min
Jul 11, 11:12 PM CDTAreal Flood AdvisoryTSACreek, Osage, Tulsa3 hr
Jul 11, 11:17 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min
Jul 11, 11:19 PM CDTSpecial Weather StatementTSACreek26 min
Jul 11, 11:22 PM CDTSpecial Weather StatementTSARogers23 min
Jul 11, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
Jul 11, 11:44 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha46 min
Jul 11, 11:46 PM CDTSpecial Weather StatementTSARogers29 min
Jul 12, 12:04 AM CDTSpecial Weather StatementTSAChoctaw26 min
Jul 12, 12:10 AM CDTSpecial Weather StatementTSACherokee35 min
Jul 12, 12:15 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Jul 12, 12:22 AM CDTSpecial Weather StatementTSAHughes23 min
Jul 12, 1:07 AM CDTSpecial Weather StatementTSAChoctaw23 min
Jul 12, 3:15 AM CDTHeat AdvisoryTSAChoctaw, Pushmataha16 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.